What is the cause of swelling of the feet

Surgeon-phlebologist-lymphologist, surgeon of the first category

Hello! I ask you to answer my question. 7 months ago, aorto-coronary bypass surgery was performed. To date, there is persisting edema on the donor leg, the color of the leg does not change, there is no pain, only sips on the site of the formation of sutures. What is the cause of edema? Is it dangerous? The doctor recommended drinking a veroshpiron.

Love, N.Novgorod, 51 yo

Most likely it is lymphatic edema due topostoperative scar. He does not pose any health risks. However, in itself is unlikely to pass. Diuretics will not significantly affect this kind of edema. You should consult a lymphologist in a specialized phlebological center. The doctor-phlebologist will help to understand the cause of the edema and will prescribe a quality treatment.

Sincerely, Elena Belyanina.

Good afternoon, Elena Olegovna! I'm your patient. Last time was treated in October 2012. Diagnosis: →

05/05/2014 | Larisa Alekseevna, 62 years old